# SDR R61A201407300942

- Difficulty date: May 31, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 11,735 hours, 11,366 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 8574052100985740
- Condition: Dented
- Location: Lt Aileron
- Part time: 11,735 hours, 11,366 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON INBD AND OTBD T/E DENTED.  R & R T/E SKIN IAW SRM 51-42-45-02-01.
